
ECOSPRIN AV 75/20MG CAPSULE 10'S
By USV PRIVATE LIMITED
Contains: ASPIRIN/ACETYLSALICYLIC ACID 75 MG+ATORV...(See More)

₹ 40.3815% OFF
4 Alternative Available 
Product Summary
Offer Price | ₹ 40.38 |
---|---|
Your Savings | ₹ 7.12 (15% on MRP) |
Medicines with same composition as ECOSPRIN AV 75/20MG CAPSULE 10'S
Customer Reviews
Pallav Bhatt
Good service. Public relations are very good.
Reviewed on 22 Nov 2022
Pallav Bhatt
Reviewed on 22 Nov 2022
Good service. Public relations are very good.
monalisha satapathy
Genuine products
Reviewed on 05 Aug 2023
monalisha satapathy
Reviewed on 05 Aug 2023
Genuine products
khozema kaukawala
Well satisfying products.
Generic medicines are way cheaper and of very good quality.
Staff is wel
Show More
Reviewed on 08 Sep 2023
khozema kaukawala
Reviewed on 08 Sep 2023
Well satisfying products. Generic medicines are way cheaper and of very good quality. Staff is wel Show More
PRASHANT KATARIYA
Great experience👍🏻
Reviewed on 29 Jan 2024
PRASHANT KATARIYA
Reviewed on 29 Jan 2024
Great experience👍🏻
Mihir Ujjaniya
Nice discount and best quality medicine generic ..thank you
Reviewed on 29 Dec 2023
Mihir Ujjaniya
Reviewed on 29 Dec 2023
Nice discount and best quality medicine generic ..thank you